# SDR P5CA0401069

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 57,464 hours, 10,864 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR VALVE FAILED ON PUSHBACK ENGINE START.  DEFERRED APU BLEED AIR IAW MEL 49-1-1.
